# SDR 08FDEA04549

- Difficulty date: October 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 65561533
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R-1 DOOR CREASE BEAM WEB CRACKED AT FWD END OF CUT-OUT.  REMOVED AND REPLACED RT CREASE BEAM WEB REF DWG 65-56153 AND SRM 51-30-2. THIS   IS CLASSIFIED AS A MAJOR REPAIR
